MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3340/jkns.2008.43.5.237

Медицинская библиотека · Journal of Korean Neurosurgical Society · 2008

Myoclonus induced by the use of gabapentin.

Cho Keun-Tae, Hong Seung-Koan

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Myoclonus is a rare side effect of gabapentin (GBP) and has been reported in patients with preexisting myoclonus, mental retardation, chronic static encephalopathy, diffuse brain damage, impaired renal function, or end stage renal disease. We report a case of myoclonus in a patient with normal renal function and no previous disorders. A 69-year-old female underwent diskectomy and foraminotomy at the left L4-L5 level. Postoperatively, she complained of paresthesia in her left leg, which was thought to be due to root manipulation during surgery. To relieve the paresthesia, she was given tramadol, an oral opioid agonist, and GBP. One week after GBP was increased to 900 mg per day, myoclonus developed, which severely impaired her normal activity. Her symptoms resolved 2 days after discontinuation of GBP. The coadministration of tramadol and GBP may mutually enhance the myoclonic potential of each drug. The causal relationship between GBP and myoclonus was suggested by cessation of myoclonus after GBP discontinuation despite continued therapy with tramadol.

Для цитирования: Cho Keun-Tae, Hong Seung-Koan. Myoclonus induced by the use of gabapentin.. Journal of Korean Neurosurgical Society. 2008. DOI: 10.3340/jkns.2008.43.5.237.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.